# SDR SWAA2022022274652

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL DOUBLER CRACKED ON BS 663 LOWER VAPOR BARRIER LBL 25 WL 149 / REPLACED SEAL DOUBLER ON 663 LOWER VAPOR BARRIER LBL 25 WL149 WITH NEW PO# 704655 LOCATED AND DRILLED P3R SRM 51-40-05 WILL BE INSTALLED ON NRC N155629 DWG 111A1512
